MathSciNet Relay Station
MathSciNet bibliographic data
MR2809355 (2012e:34052) 34B18 (34B10 47N20)
Liu, Yuji Existence of three solutions to a non-homogeneous multi-point BVP of second order differential equations. Turkish J. Math. 35 (2011), no. 1, 55–86.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement